Fixed point and common fixed point theorems on ordered cone metric spaces
Yükleniyor...
Tarih
2010
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Pergamon-Elsevier Science Ltd
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In the present work, some fixed point and common fixed point theorems for self-maps on ordered cone metric spaces, where the cone is not necessarily normal, are proved. (C) 2009 Elsevier Ltd. All rights reserved.
Açıklama
Altun, Ishak/0000-0002-7967-0554
Anahtar Kelimeler
Fixed point, Cone metric space, Ordered set
Kaynak
Applied Mathematics Letters
WoS Q Değeri
Q2
Scopus Q Değeri
Q1
Cilt
23
Sayı
3
Künye
I. Altun et al. (2010). Fixed point and common fixed point theorems on ordered cone metric spaces.Applied Mathematics Letters 23(3), 310–316.